Top op is a quasi-variety
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 1, p. 3-10
@article{CTGDC_1995__36_1_3_0,
     author = {Barr, Michael and Pedicchio, Maria-Cristina},
     title = {$Top^{op}$ is a quasi-variety},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {36},
     number = {1},
     year = {1995},
     pages = {3-10},
     zbl = {0819.18002},
     mrnumber = {1322799},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1995__36_1_3_0}
}
Barr, Michael; Pedicchio, M. Cristina. $Top^{op}$ is a quasi-variety. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 1, pp. 3-10. http://www.numdam.org/item/CTGDC_1995__36_1_3_0/

M. Barr (1989), Models of Horn theories. In J. W. Gray, ed., Categories in Computer Science and Logic, Contemporary Math. 92, 1-7, Amer. Math. Soc. | MR 1003191 | Zbl 0676.03022

P.T. Johnstone (1982), Stone Spaces. Cambridge University Press. | MR 698074 | Zbl 0499.54001

M.C. Pedicchio (to appear), On k-pcrintitability for categories of P-algebras.